... weight gain and my doctor thought I was in a good space. Two things - I was fine until about 10 days ago and since I’ve had high anxiety, sleeplessness, and teary. Is this withdrawal? Would it start this late? My doctor raised my Cymbalta to 80 mg but so far no help. Please no opinions on the medicines themselves, looking for advice on moving forward. Thank you.
I was on 2 mg of Abilify in conjunction with Cymbalta 60 mg. I stopped Abilify because of…
Question posted by mmmmmm19 on 6 Oct 2021
Last updated on 14 October 2021
First off, thanks for asking that people not render their opinions of the drugs you're using. They're not conducive to helping you.
It sounds as if you're experiencing a rebound of your anxiety symptoms and I doubt that it's withdrawal after the time lapse. Unfortunately, the antipsychotics like Abilify all carry the potential to cause metabolic changes that result in weight changes and Abilify is probably the least apt to cause weight gain. You could try another like Rexulti because just because one medication caused weight gain doesn't necessarily mean another one will.
It may be that you need to give your Cymbalta a little longer to become more effective but you could raise your dosage again if needed up to a maximum of 120mg/day.
All that being said, none of this may be helpful but there are a couple of points you might discuss with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.